# SDR GTIA9700071

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 1 HAS DOUBLER DELAMINATION ON SOME AREAS, MYLAR CRACK ON 3 AREAS, DELAMINATED HAT SECTION, NUMEROUS CRACKS IN HAT SECTIONS AND CORROSION.  REBONDED PER 53-20-21.  DRILLED TACK RIVETS PER 51-10-4.  INSTALLED RIVETS PER 51-30-3.  TREATED CORROSION PER SRM 51-10-3.  ALODINED AND PRIMED PER SRM 51-10-3.  REPAIRED HAT SECTIONS PER SRM 53-05 FIG 1.  (M)
